# SDR 01FDEA00627

- Difficulty date: July 31, 2001
- Submitted: August 1, 2001
- Operation: Air carrier
- Aircraft: N452FE
- Make and model: Airbus A310-222
- Aircraft serial: 313
- Aircraft time: 49,968 hours, 15,649 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Pitot Line
- Condition: Dirty
- Stage of operation: TO
- Nature of condition: S
- Precautionary procedure: C

## Discrepancy

01-254 AIRSPEED IND ON T/O ROLL ON CAPT'S PFD IND.  STBY A/S & F/O'S A/S IND 75-80 KNOTS.  BLEW AIR INTO PITOT SYSTEM, DIRT CAME OUT. PERF LEAK CK OF ADC 1 PITOT LINE, AIRSPEED ON PILOTS PFD WORK NORM.
